Palmiges forte while breastfeeding
Hi ,can I take palmiges forte while breastfeeding a 9 month old for nerve pain due to sciatica it was prescribed by a pain specialist
Hi ,can I take palmiges forte while breastfeeding a 9 month old for nerve pain due to sciatica it was prescribed by a pain specialist
Two hemorrhages in brain ..it was said 2.6 and 3.6 cm sdh doctor made two drill holes surgery..his age 65 after 6 months can he travel bus journey for 8 hrs monthly once
Is it normal for my right front head to go into freeze mode often. No pain but i can feel the pressure. Sometimes when i have work pressure that pressure shifts to right neck and right shoulder. Whats the problem ?
I have my close relation brother who is an alcoholic. From long time but he used quit & again start Heavily from last 3 years he is undergoing some issues while he stopping to drink. In last 3 years he stopped alcohol many times but in that he got seizures also 3 times whenever he got seizures doctors have suggested for diazepam & zapiz . In which he used to be normal after 2 to 3 days then he stops. But this time means 3rd time he got seizures now we took him to hospital they asked to start long time medications & given levepsy 500mg 1 in morning & 2 in night within a week he got skin allergy & rashes so again we approached the doctor he has changed the tablet to zeptol 200mg morning 1 & evening 1 but still again same problem occurred after giving dexona injection + allergy tablet. Again we took him yesterday doctor again changed the tablet to gardinol 60mg only once in the night. But still there no improvement after same injection & tablets. Any suggestions what to do next.
My relation is alcoholic he stopped many times but nothing has happened but from last 3 whenever he stopped in that he got seizures we took him time to doctor. He have suggested for longer treatment instead of giving diazepam or zapiz . Initially he have given levepsy 500mg 1 dose in morning & 2 tablets in night. But after a week he got skin allergy & rashes again we consultant the doctor he has replaced the tablet to zeptol 200mg morning 1 & evening 1 but again same problem so now doctor has recommended for Gardinol 60mg 1 tablet in night still there is jo changes anyone can suggest what is happening . Infact they have given dexona injection & tablets for rashes. Am confused what to do with him next.
Introduction:--The "diabetic foot" refers to the range of foot complications experienced by individuals with diabetes mellitus, a global health concern affecting millions of people. These complications arise primarily from prolonged high blood sugar, which damages the nerves (diabetic ...
No Pain Doesn't Mean No Problem. For many people with diabetes, nerve damage can reduce or even eliminate the ability to feel pain in the feet. As a result, cuts, blisters, burns, or pressure injuries may go unnoticed until they become serious. That's why waiting for pain is never a ...
Don't Let the Monsoon Harm Your Feet. The rainy season brings increased moisture, making your feet more vulnerable to infections, especially if you have diabetes. Protect your feet by avoiding these common mistakes:1. Walking barefoot2. Ignoring wet feet3. Skipping daily ...
Are Your Feet Going Numb? Here's Why People with Diabetes Shouldn't Ignore It. Many people with diabetes notice a tingling sensation, numbness, or a burning feeling in their feet. Because these symptoms often develop gradually, they're easy to dismiss. But losing sensation in your feet is not a ...
IRRITABILITY AND MOODINESS--If little things set off a person or the person gets agitated more often than usual. INABILITY TO CONCENTRATE - LACK OF FOCUS LEADING TO UNABLE TO DO EVERYDAY DUTIES AT WORK OR HOME. UNEXPLAINED PAIN- UNEXPLAINED ACHES AND ...